On the Contraction and Nonexpansiveness Properties of the Marginal Mappings in Generalized Variational Inequalities Involving Co-coercive Operators

Pham Ngoc ANH, Le Dung MUU, Van Hien Nguyen, Jean-Jacques Strodiot

Research output: Contribution in Book/Catalog/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationGeneralized Convexity and Generalized Monotonicity (A. Eberhard, N. Hadjisavvas, D.T. Luc, eds)
EditorsKluwer Academic
Pages89-111
Number of pages23
Publication statusPublished - 2004

Cite this

ANH, P. N., MUU, L. D., Nguyen, V. H., & Strodiot, J-J. (2004). On the Contraction and Nonexpansiveness Properties of the Marginal Mappings in Generalized Variational Inequalities Involving Co-coercive Operators. In K. Academic (Ed.), Generalized Convexity and Generalized Monotonicity (A. Eberhard, N. Hadjisavvas, D.T. Luc, eds) (pp. 89-111)